Please use this identifier to cite or link to this item:
Title: Remarks on the proportional distribution in increasing return to scale problems
Author: Di Luca, Camilla
Izquierdo Aznar, Josep Maria
Rafels, Carles
Keywords: Teoria de jocs
Equilibri (Economia)
Competència econòmica
Economia matemàtica
Game theory
Equilibrium (Economics)
Mathematical economics
Issue Date: Dec-2013
Publisher: Economics Bulletin
Abstract: We study a cooperative problem where agents contribute a certain amount of input in order to obtain a surplus. We assume that the average surplus with respect to the amount contributed is increasing. Within this basic model, a cooperative game is associated and the proportional distribution arises as a natural core allocation. We describe a necessary and sufficient condition for which the core of the game shrinks to the proportional distribution. Furthermore, we characterize axiomatically the proportional distribution by means of three properties: core-selection, core-invariance and resource monotonicity. Finally, we provide a condition that guarantees that the proportional nucleolus coincides with the proportional solution.
Note: Reproducció del document publicat a:
It is part of: Economics Bulletin , 2013, vol. 33, num. 4, p. 2938-2947
ISSN: 1545-2921
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
637113.pdf288.12 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.